# SDR USAA001046

- Difficulty date: July 17, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N850US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11276
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 24,903 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TWO HOLES IN SKIN .75 INCH BY .5 INCH AND .5 INCH BY .25 INCH, RT SIDE STATION 29959 AFT OF APU EXHAUST.  REPAIRED PER SRM 53-00-02, INSTALLED REPAIR DOUBLER.  (M)
